# SDR AALA200800770

- Difficulty date: March 30, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT NUMBER ONE CLOSET DAMAGED.  REPLACED HOUSING ASSEMBLY FOR EMERGENCY LIGHT AT LEFT NUMBER ONE CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
